MAUDE Adverse Event Report: CAREFUSION, INC THORA/PARA TRAY, 5FR, NON-VALVED; THORACENTESIS TRAY

CAREFUSION, INC THORA/PARA TRAY, 5FR, NON-VALVED; THORACENTESIS TRAY
Model Number OTP5000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tray was being used on a patient and it broke.Verbatim: item otp5000 was being used on a patient and it broke.In the picture attached, i was told that the blue part broke off from the white part.There was no patient harm, but i wanted to report this for quality control.
 
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Pr (b)(4) follow-up emdr for device evaluation: one photo was received by our quality team for investigation.During visual inspection, the photos display the product label, confirming the reported product.There was no physical sample or photos provided that show any damage or defect with the product; therefore, the reported failure mode was not confirmed.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001458459 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.

Brand Name
THORA/PARA TRAY, 5FR, NON-VALVED
Common Device Name
THORACENTESIS TRAY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key15254380
Report Number1625685-2022-00080
Device Sequence Number5807884
Product Code PXI
UDI-Device Identifier10885403284748
UDI-Public(01)10885403284748
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberOTP5000
Device Catalogue NumberOTP5000
Device Lot Number0001458459
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer12/01/2022
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown